# SDR ASAA0280003

- Difficulty date: January 8, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION AROUND FASTENERS ON LONGERON 30 FROM FUSELAGE STATION 1003 TO 1070 IN AFT CARGO BAY.  REMOVED DAMAGED SECTION.  SPLICED IN NEW SECTION PER EA 5310-02049.  (M)
